Две последовательности простых паранепротиворечивых логик

Main Article Content

V.M. Popov

Abstract

The infinite sequences $I_{1,1}$, $I_{1,2}$, $I_{1,3}$, … $I_{1,\omega}$ and $Int_{1,1}$, $Int_{1,2}$, $Int_{1,3}$, … $Int_{1,\omega}$ of simple paraconsistent logics are defined. The sequent systems axiomatizing these logics are discribed.

Downloads

Download data is not yet available.

Article Details

How to Cite
Popov V. Две последовательности простых паранепротиворечивых логик // Logicheskie Issledovaniya / Logical Investigations. 2007. VOL. 14. C. 257-261.
Section
Papers

References

Генцен Г. Исследования логических выводов // Математическая теория логического вывода. М., 1967. С. 9-74.